# SDR USAA2009050591096

- Difficulty date: May 3, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 25,727 hours, 14,957 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 904 - CLT-ORD - EMERGENCY LANDING - FLIGHT CONTROL SLATS LOCKED - ECAM MESSAGE.  PERFORMED RESET OF SLAT FLAP CONTROL COMPUTER (SFCC) 1 AND 2 PER MAINTENANCE MANUAL 27-84-00-05.  PERFORMED OPERATIONAL TEST OF THE WING TIP BRAKE PER MAINTENANCE MANUAL 27-51-00-05.  NO FAULTS NOTED.  OPERATIONAL CHECK NORMAL.
